Acne and Remicade

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JavaJay
Regular Member


Date Joined Mar 2009
Total Posts : 452
   Posted 11/30/2009 11:17 AM (GMT -7)   
Would anyone know if it is common to get acne with Remicade.  I recently had my second infusion and since my forehead has been broken out.  I don't think it is a result from the CD as I have had breakouts before but never like this.  I was just wondering if this could be from the Remicade or something else.
36 yr old Male with Crohn's Disease since '88 - No Surgery yet
 
Been on almost every type of drug with bad results
Remicade since Nov 2009

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 2:24 PM (GMT -7)
There are a total of 2,895,903 posts in 317,845 threads.
View Active Threads


Who's Online
This forum has 157450 registered members. Please welcome our newest member, Floyd123.
440 Guest(s), 15 Registered Member(s) are currently online.  Details
BigMak, spouse21, Gemlin, Immunity, Hope4Happiness, Hoagie, 1000Daisies, mpost, bjj0619, PA_grandma, PNWBoarder, tune, Mary Grimley, straydog, iPoop


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.